# SDR IPXA10561161

- Difficulty date: July 4, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: HFAB57BE012
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, RT WING LOWER FIXED T/E PANEL OTBD CHANNEL IS CHAFED BELOW NR 7 SPOILER (MARKED) R & R CHANNEL IAW SRM 57-51-02-1A 1. DWG 113N1620, SRM 51-40-02.08.
